# SDR SCNA98090

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Elevator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE LOSS OF A SYSTEM HYDRAULIC QUANTITY UPON GEAR RETRACTION.  PERFORMED ALL COM PROCEDURES AND DUMPED FUEL.  RETURNED TO MSP.  FOUND RUPTURED LINE ON ELEVATOR ACCESSORY.  REMOVED AND REPLACED LINE WITH FOLLOWING LEAK AND OPERATIONAL CHECKS GOOD.
